# SDR 2003FA0000834

- Difficulty date: August 8, 2003
- Submitted: August 19, 2003
- Operation: General aviation
- Aircraft: N442EK
- Make and model: Robsin R44
- Aircraft serial: 1146
- Engine: Lyc O540F1B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Condition: Damaged
- Location: Cylinder
- Part time: 550 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER ASSY LOCATED AT NR 5 POSITION.  EXHAUST VALVE STUCK, UPON REMOVAL OF THE CYLINDER FROM THE ENGINE.  THE INTAKE VALVE LIFTER WAS ALSO FOUND TO BE DAMAGED (SHATTERED).
